Toggle Main Menu Toggle Search

Open Access padlockePrints

The Jacobson--Morozov theorem and complete reducibility of Lie subalgebras

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Wiley-Blackwell, 2018.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Stewart DI, Thomas AR

Publication type: Article

Publication status: Published

Journal: Proceedings of the London Mathematical Society

Year: 2018

Volume: 116

Issue: 1

Pages: 68-100

Print publication date: 01/01/2018

Online publication date: 29/09/2017

Acceptance date: 26/07/2017

Date deposited: 02/08/2017

ISSN (print): 0024-6115

ISSN (electronic): 1460-244X

Publisher: Wiley-Blackwell

URL: https://doi.org/10.1112/plms.12067

DOI: 10.1112/plms.12067


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share